# SDR PIDA06075

- Difficulty date: July 21, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 41,012 hours, 27,862 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER ATTACH ANGLE CRACKED AT STA 360 STR 3L. FABRICATED PART PER BOEING DRAWING 69-48747 AND REPLACED PART PER SRM 51-40-02.
